Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Equation ordre 2")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 5224

  • Page / 209
Export

Selection :

  • and

On the number of critical points of the periodCHOW, S.-N; SANDERS, J. A.Journal of differential equations (Print). 1986, Vol 64, Num 1, pp 51-66, issn 0022-0396Article

Optimization and rearrangements of the coefficient in the operator d2/dt2―p(t)2 on a finite intervalESSEN, M.Journal of mathematical analysis and applications. 1986, Vol 115, Num 1, pp 278-304, issn 0022-247XArticle

A comparison theoremLEIGHTON, W.Journal of mathematical analysis and applications. 1985, Vol 106, Num 1, pp 188-195, issn 0022-247XArticle

Asymptotic integration of second-order linear diffential equationsPINTO, J.Journal of mathematical analysis and applications. 1985, Vol 111, Num 2, pp 388-406, issn 0022-247XArticle

On the monodromy groups of lifted Euler equationsKUIKEN, K; MASTERSON, J. T.Glasgow mathematical journal. 1984, Vol 25, Num 1, pp 47-57, issn 0017-0895Article

Contact symmetries of general linear second-order ordinary differential equationsMARTINI, R; KERSTEN, P. H. M.Journal of physics. A, mathematical and general. 1983, Vol 16, Num 13, pp L455-L460, issn 0305-4470Article

Cartan's method of equivalence and second-order equation fieldsTHOMPSON, G.Journal of physics. A, mathematical and general. 1985, Vol 18, Num 16, pp L1009-L1015, issn 0305-4470Article

On the growth of real solutions of second-order algebraic differential equationsSTRELITZ, S; ABRAMOVICH, S.Journal of mathematical analysis and applications. 1984, Vol 99, Num 2, pp 513-526, issn 0022-247XArticle

On the location of zeros of oscillatory solutionsGINGOLD, H.Transactions of the American Mathematical Society. 1983, Vol 279, Num 2, pp 471-496, issn 0002-9947Article

A note on the WKB method for differences equationsWILMOTT, P.IMA journal of applied mathematics. 1985, Vol 34, Num 3, pp 295-302, issn 0272-4960Article

Characteristic functional structure of infinitesimal symmetry mappings of classical dynamical systems. I: Velocity-dependent mappings of second-order differential equationsKATZIN, G. H; LEVINE, J.Journal of mathematical physics. 1985, Vol 26, Num 12, pp 3080-3099, issn 0022-2488Article

Functional perturbations of second order differential equationsTRENCH, W. F.SIAM journal on mathematical analysis. 1985, Vol 16, Num 4, pp 741-756, issn 0036-1410Article

Some properties of second order linear differential equations and perturbations that preserve themBUTLER, G. J; SREE HARI RAO, V.SIAM journal on mathematical analysis. 1984, Vol 15, Num 5, pp 912-921, issn 0036-1410Article

Derivative estimates for eigenfunctions with accessible boundaries and application to diffusionsDAY, M. V; LAKSHMIKANTHAM, V.Applicable analysis (Print). 1983, Vol 16, Num 4, pp 329-344, issn 0003-6811Article

Global logarithmic stability in inverse hyperbolic problem by arbitrary boundary observationBELLASSOUED, Mourad.Inverse problems. 2004, Vol 20, Num 4, pp 1033-1052, issn 0266-5611, 20 p.Article

A rank-one perturbation result on the spectra of certain operatorsDATKO, R.Proceedings of the Royal Society of Edinburgh. Section A. Mathematics. 1989, Vol 111, Num 3-4, pp 337-346, issn 0308-2105Article

On a class of differential equations derived from plasma statisticsLIBOFF, R. L.Journal of mathematical physics. 1985, Vol 26, Num 11, pp 2759-2760, issn 0022-2488Article

Boundedness conditions for solutions of the differential equation (a(t)x')'+f(t,x)=0EN HAO YANG.Nonlinear analysis. 1984, Vol 8, Num 5, pp 541-547, issn 0362-546XArticle

A new look at second-order equations and Lagrangian mechanicsSARLET, W; CANTRIJN, F; CRAMPIN, M et al.Journal of physics. A, mathematical and general. 1984, Vol 17, Num 10, pp 1999-2009, issn 0305-4470Article

Further polynomial-type eigenfunctionsHEADING, J.Journal of physics. A, mathematical and general. 1983, Vol 16, Num 10, pp 2121-2131, issn 0305-4470Article

The analytical and approximate solutions of εy″=yy'ROBERTS, S. M.Journal of mathematical analysis and applications. 1983, Vol 97, Num 1, pp 245-265, issn 0022-247XArticle

Linearization of second order ordinary differential equations via Cartan's equivalence methodGRISSOM, C; THOMPSON, G; WILKENS, G et al.Journal of differential equations (Print). 1989, Vol 77, Num 1, pp 1-15, issn 0022-0396Article

Asymptotic behaviour of certain second order integro-differential equationsEN HAO YANG.Journal of mathematical analysis and applications. 1985, Vol 106, Num 1, pp 132-139, issn 0022-247XArticle

Construction of a differential equation y''+Ay=0 with solutions having the prescribed zerosLI-CHIEN SHEN.Proceedings of the American Mathematical Society. 1985, Vol 95, Num 4, pp 544-546, issn 0002-9939Article

Subharmonic solutions of second-order equations arising near harmonic solutionsLOUD, W. S.Journal of differential equations (Print). 1984, Vol 53, Num 2, pp 192-212, issn 0022-0396Article

  • Page / 209